`a`
Related Articles
1

Continuity properties of Prandtl-Ishlinskii operators in the space of regulated functions

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 10, Pages : 3783 - 3795, 2017

Wei Liu - (email), Pavel Krejčí - (email), Guoju Ye - (email)

 Abstract       References       Full Text      Related Articles

2

Long-time behavior of stochastic reaction-diffusion equation with dynamical boundary condition

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 7, Pages : 2627 - 2650, 2017

Lu Yang - (email), Meihua Yang - (email)

 Abstract       References       Full Text      Related Articles

3

Large time behavior of a conserved phase-field system

Communications on Pure and Applied Analysis  Volume 15, Issue 4, Pages : 1077 - 1105, 2016

Ahmed Bonfoh - (email), Cyril D. Enyi - (email)

 Abstract       References       Full Text      Related Articles

4

The three-dimensional center problem for the zero-Hopf singularity

Discrete and Continuous Dynamical Systems  Volume 36, Issue 4, Pages : 2027 - 2046, 2015

Isaac A. García - (email), Claudia Valls - (email)

 Abstract       References       Full Text      Related Articles

5

Strong continuity for the 2D Euler equations

Kinetic and Related Models  Volume 8, Issue 4, Pages : 685 - 689, 2015

Gianluca Crippa - (email), Elizaveta Semenova - (email), Stefano Spirito - (email)

 Abstract       References       Full Text      Related Articles

6

Relativistic pendulum and invariant curves

Discrete and Continuous Dynamical Systems  Volume 35, Issue 3, Pages : 1139 - 1162, 2014

Stefano Marò - (email)

 Abstract       References       Full Text      Related Articles

7

Stability of solution mapping for parametric symmetric vector equilibrium problems

Journal of Industrial and Management Optimization  Volume 11, Issue 2, Pages : 661 - 671, 2014

Xiao-Bing Li - (email), Xian-Jun Long - (email), Zhi Lin - (email)

 Abstract       References       Full Text      Related Articles

8

The role of multiple modeling perspectives in students' learning of exponential growth

Mathematical Biosciences and Engineering  Volume 10, Issue 5/6, Pages : 1437 - 1453, 2013

Carlos Castillo-Garsow - (email)

 Abstract       References       Full Text      Related Articles      

9

Well-posedness and long time behavior of an Allen-Cahn type equation

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2811 - 2827, 2013

Haydi Israel - (email)

 Abstract       References       Full Text      Related Articles

10

A note on semicontinuity to a parametric generalized Ky Fan inequality

Numerical Algebra, Control and Optimization  Volume 2, Issue 4, Pages : 779 - 784, 2012

Chunrong Chen - (email), Zhimiao Fang - (email)

 Abstract       References       Full Text      Related Articles

11

Duck farming on the two-torus: Multiple canard cycles in generic slow-fast systems

DCDS Supplements  Volume 2011, Issue Special, Pages : 1289 - 1298, 2011

Ilya Schurov - (email)

 Abstract       Full Text      Related Articles      

12

Lefschetz sequences and detecting periodic points

Discrete and Continuous Dynamical Systems  Volume 32, Issue 1, Pages : 81 - 100, 2011

Anna Gierzkiewicz - (email), Klaudiusz Wójcik - (email)

 Abstract       References       Full Text      Related Articles

13

Nongeneric bifurcations near heterodimensional cycles with inclination flip in $\mathbb{R}^4$

Discrete and Continuous Dynamical Systems - Series S  Volume 4, Issue 6, Pages : 1511 - 1532, 2010

Dan Liu - (email), Shigui Ruan - (email), Deming Zhu - (email)

 Abstract       References       Full Text      Related Articles

14

Global dynamics of the periodic un-stirred chemostat with a toxin-producing competitor

Communications on Pure and Applied Analysis  Volume 9, Issue 6, Pages : 1639 - 1651, 2010

Yifu Wang - (email), Jingxue Yin - (email)

 Abstract       Full Text      Related Articles

15

Counting uniformly attracting solutions of nonautonomous differential equations

Discrete and Continuous Dynamical Systems - Series S  Volume 1, Issue 1, Pages : 15 - 25, 2007

Arno Berger - (email)

 Abstract       Full Text      Related Articles

16

Global attractor for a Klein-Gordon-Schrodinger type system

DCDS Supplements  Volume 2007, Issue Special, Pages : 844 - 854, 2007

Marilena N. Poulou - (email), Nikolaos M. Stavrakakis - (email)

 Abstract       Full Text      Related Articles      

17

A class of integrodifferential equations and applications

DCDS Supplements  Volume 2005, Issue Special, Pages : 386 - 396, 2005

Min He - (email)

 Abstract       Full Text      Related Articles      

18

Intratrophic predation in a simple food chain with fluctuating nutrient

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 2, Pages : 335 - 352, 2005

S. R.-J. Jang - (email), J. Baglama - (email), P. Seshaiyer - (email)

 Abstract       Full Text      Related Articles

19

On continuity in parameters of integrated semigroups

DCDS Supplements  Volume 2003, Issue Special, Pages : 403 - 412, 2003

Min He - (email)

 Abstract       Full Text      Related Articles